MathSciNet Relay Station
MathSciNet bibliographic data
MR2403708 03C64 (55N10)
Edmundo, Mário J.; Woerheide, Arthur Comparison theorems for o-minimal singular (co)homology. Trans. Amer. Math. Soc. 360 (2008), no. 9, 4889–4912.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement